# SDR MK1Y202207060018

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H WING  - MAIN FUEL TANK FUEL BOOST PUMP HOUSING REPAIRS - DURING MAINTENANCE INSPECTION AT IAI' CORROSIN WAS FOUND ON THE INNER FACE OF THE FUEL BOOST PUMP HOUSING ATTER REMOVING THE FWD FUEL BOOST PUMP SHUTOFF SLEEVE
